My doc raised my dosage of 6mp from 50mg to 75mg two weeks ago. Since then I have felt nauseated, had extreme fatigue, loss of appetite, headaches, and abdominal pain. I've been running a low grade fever since the beginning of June (which coincidentally, is when I started taking it). I had the Prometheus TPMT test and everything was normal.
I'm just wondering, has anybody else felt this way while on 6mp? Do the side effects ever go away? When does it actually kick in and help reduce the D and the pain? Should I throw in the towel?
I hate this stuff!!!
The doc said if the increased dose didn't help me within a couple of weeks we would discuss Humira as a treatment. Yeah, like that doesn't scare me!!!
Dx Bipolar disorder, anxiety, insomnia '00
Appendectomy Nov '01
Dx Chron's summer '05
6MP 50mg, Vicodin as needed, Entocort 9mg, Neurontin, Wellbutrin XL, Asacol 12pills/day, Ambien, Multivitamin w/folic acid, Calcium, B12, Vit E
The most exciting phrase to hear in science, the one that heralds new
discoveries, is not "Eureka!" (I found it!) but "That's funny ..."
-- Isaac Asimov